Journal article icon

Journal article

Relative complexity of random walks in random scenery in the absence of a weak invariance principle for the local times

Abstract:
We answer a question of Aaronson about the relative complexity of Random Walks in Random Sceneries driven by either aperiodic two dimensional random walks, two-dimensional Simple Random walk, or by aperiodic random walks in the domain of attraction of the Cauchy distribution. A key step is proving that the range of the random walk satisfies the Folner property almost surely.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1214/16-AOP1118

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Annals of Probability Journal website
Volume:
45
Issue:
4
Pages:
2505-2532
Publication date:
2017-08-05
Acceptance date:
2016-04-23
DOI:
ISSN:
0091-1798
URN:
uuid:aab71c02-0bfe-4c74-80c2-8cf020376911
Source identifiers:
526082
Local pid:
pubs:526082

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP